Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Itchy vulva uti

Premium Questions

Dr.  Saatiish Jhuntrraa MD

antibiotics for in the past month. I had what I thought to be a UTI infection and started a round ... never self diagnose, I just do not have a choice). The burning from what I believed to be the UTI ... View answer

Answered by : Dr. Saatiish Jhuntrraa ( Sexologist)
Dr.    Albana Sejdini MD

i have a sore/slight burning sensation on lower vulva that started the day after i had a bout ... taking cranberry pills as I am susceptible to uti's but this is not the same feeling at all- just ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. G.Srinivasan MD

I have been peeing every twenty minutes since my second uti was cleared up by cipro back in maybe ... tender by my urethra and vulva . Please help ... View answer

Answered by : Dr. G.Srinivasan ( Urologist)
Dr. Sameer Kumar MD

after. No UTIs but there was redness so gynaec gave me mild antibiotics and painkillers. Quality of pain ... ache in my vulva and mild burning sensation. Ultrasound of tissues came back normal. How long ... View answer

Answered by : Dr. Sameer Kumar ( OBGYN)
Dr. Mohammed Tauseef MD

what I thought was a yeast infection that I treated with topical cream. >It progressed into a UTI, with burning on urination. I started Bactrim but have developed blisters on my vulva . Suggestions? ... View answer

Answered by : Dr. Mohammed Tauseef ( General & Family Physician)

Public Forum Discussions

null MD

I have 2 small ulcer like places on my vulva one close to the vaginal opening and one close to the clitoris. Before they popped up the areas were very itchy and i may have scratched to much. I dont have ... View answer

Answered by : null (null)
Dr. Bhagyesh V. Patel MD

i am white female 56 yrs old history of uti as long as i can remember.possibly having one right now ... of pain on my right side of vulva not sure what this is. ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)
Dr. Olgeta Xhufka MD

Lasr night when i woke up in the middle of the night to go to the toilet, my vulva was extremely ... recently had a uti, but that cleared up, and have had no problems since then ... View answer

Answered by : Dr. Olgeta Xhufka ( General & Family Physician)
Dr.  Shoaib Khan MD

On vagifem only 2 days having severe stomach cramps and throbbing vulva ...only finished antibiotic yesterday for uti and also took a diflucan as precaution to prevent trush ..have took paracetamol ..feeling ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Ilyas Patel MD

I went to urgent care I have blisters on the inside of my vagina and on the vulva started out looking like small red pimples now they are larger round sores with indentation they were very itchy now ... View answer

Answered by : Dr. Ilyas Patel ( Dermatologist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Hi. This is suggestive of an UTI as you rightly suspect. But the lymph node enlargement in the groin is suggestive of associated infection of the vulva or vagina skin- Get an opinion of a Gynecologist, get...

Dr.    Muhammad Sareer Khalil MD

could be an infection involving vagina, vulva

Dr. Narender Saini MD

Itchy sores are sign of std. Consult ur doctor and take proper medications.